# SDR HNAA2022020900069

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,586 hours, 44,991 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

PDIS  649     34-32  2749062  07FEB22  CLT  CLOSE
      ON APPROACH TO FAY, BOTH LOC DROPPED OFF WITH RED X ACROSS CDI, SIGNAL WAS VERY WEAK                                        
FACT  07FEB22  17:38  CLT
            PERFORMED VOR/ILS/GS/MB OPS CHECK IAW AMM 34-32-00-700-801-A AND PERFORMED SENSITIVITY TEST WITH TEST BOX T-36C, OPS CHECK GOOD. A/C OK FOR SERVICE
FOLLOWUP WAS C/W: 
CHECKED SIGNAL BALANCE AND LOC RECEIVER AFTER R+R OFNAV UNIT. REFERENCE LOGBOOK PAGE 274908 SEQ 1 FOR SIGNOFF OF R+R OF NEW UNIT. FOUND TO BE WITHIN LIMITS
